Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 36, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 26, 2015, 5:52 PM EDT for Jefferson County, Oldham County, Kentucky; Clark County, Floyd County, Harrison County, Indiana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 5:52 PM EDT (21:52 UTC)
- Expired
- Jun 26, 2015, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, KY, Oldham County, KY
The radar
The Louisville radar (KLVX), 35 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:03 PM EDT | FLASH FLOOD | 1 S New Albany, IN | SEVERAL VEHICLES IN HIGH WATER ON VINCENNES STREET IN NEW ALBANY, IN. |
| Jun 26, 6:03 PM EDT | FLASH FLOOD | 1 Ssw New Albany, IN | SEVERAL VEHICLES IN HIGH WATER ON VINCENNES STREET IN NEW ALBANY, IN. |
| Jun 26, 6:09 PM EDT | FLASH FLOOD | Lanesville, IN | HOME ON BARREN AVE. IN LANESVILLE, IN HAD 3' OF STANDING WATER IN IT. |
| Jun 26, 6:43 PM EDT | FLASH FLOOD | 1 Nw Clarksville, IN | PARKWOOD SUBDIVISION IN CLARKSVILLE, IN HAS WATER COVERED ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
236 WGUS53 KLMK 262152 FFWLMK INC019-043-061-KYC111-185-270045- /O.NEW.KLMK.FF.W.0036.150626T2152Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 552 PM EDT FRI JUN 26 2015 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY... THIS INCLUDES THE CITY OF LOUISVILLE... SOUTHWESTERN OLDHAM COUNTY IN NORTH CENTRAL KENTUCKY... SOUTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA... FLOYD COUNTY IN SOUTH CENTRAL INDIANA... CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 845 PM EDT * AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL FROM A THUNDERSTORMS OVER THE WARNED AREA. ONE TO LOCALLY TWO INCHES HAD FALLEN IN A VERY SHORT PERIOD OF TIME...WITH AN ADDITIONAL INCH STILL POSSIBLE. * LOCATIONS IMPACTED INCLUDE...JEFFERSONVILLE...NEW ALBANY... MIDDLETOWN...ANCHORAGE...JEFFERSONTOWN... IN ADDITION...GEORGETOWN...RIVER BLUFF AND BELKNAP BEACH ARE INCLUDED IN THIS FLASH FLOOD WARNING. FLASH FLOOD PRONE AREAS IN THIS WARNING... POPE LICK CREEK OVERFLOWS ONTO BLACKTHORN ROAD. CHENOWETH RUN OVERFLOWS AT INTERSECTION OF RUCKRIEGEL PARKWAY AND WATTERSON TRAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3835 8612 3840 8555 3818 8549 3815 8608 $$ KD
2 follow-up statements
494 WGUS73 KLMK 262208 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 608 PM EDT FRI JUN 26 2015 INC019-043-061-KYC111-185-270045- /O.CON.KLMK.FF.W.0036.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY- 608 PM EDT FRI JUN 26 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR SOUTHWESTERN OLDHAM...NORTHERN JEFFERSON...SOUTHERN CLARK...FLOYD AND CENTRAL HARRISON COUNTIES... AT 603 PM EDT...THE PUBLIC REPORTED THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA. AUTOMOBILES WERE REPORTEDLY STRANDED IN AREAS OF NEW ALBANY INDIANA...ESPECIALLY ON VINCENNES STREET AND ON PEARL STREET. * LOCATIONS IMPACTED INCLUDE... JEFFERSONVILLE... NEW ALBANY... MIDDLETOWN... ANCHORAGE... JEFFERSONTOWN... IN ADDITION...GEORGETOWN...RIVER BLUFF AND BELKNAP BEACH ARE INCLUDED IN THIS FLASH FLOOD WARNING. FLASH FLOOD PRONE AREAS IN THIS WARNING... POPE LICK CREEK OVERFLOWS ONTO BLACKTHORN ROAD. CHENOWETH RUN OVERFLOWS AT INTERSECTION OF RUCKRIEGEL PARKWAY AND WATTERSON TRAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY! THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING FOR SOUTH CENTRAL INDIANA AND KENTUCKY. && LAT...LON 3835 8612 3840 8555 3818 8549 3815 8608 $$ KD
610 WGUS73 KLMK 270045 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 845 PM EDT FRI JUN 26 2015 INC019-043-061-KYC111-185-270059- /O.EXP.KLMK.FF.W.0036.000000T0000Z-150627T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY- 845 PM EDT FRI JUN 26 2015 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN OLDHAM... NORTHERN JEFFERSON...SOUTHERN CLARK...FLOYD AND CENTRAL HARRISON COUNTIES... PORTIONS OF THIS WARNING HAVE BEEN REPLACED WITH AN AREAL FLOOD WARNING DUE TO ONGOING FLOODING ACROSS PORTIONS OF SOUTHERN INDIANA AND EXTREME NORTHERN KENTUCKY. REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. LAT...LON 3835 8612 3840 8555 3818 8549 3815 8608 $$ KD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 5:31 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 26, 5:31 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT Fri Jun 26 2015
...Forecast Update...
Issued at 530 PM EDT Thu June 25 2015
...Severe Threat Continues...
Organized line of wind producing storms that organized over western
KY is now moving into the Louisville Metro area. Meanwhile, more N/S
oriented line that developed to our west is converging on the same
area. These storms are on the northern fringe of the best
instability axis and will likely begin to turn more east over the
next hour or two. A damaging wind threat with bowing segments will
then quickly spread east along and on either side of the I-64
corridor through the evening. At this point, the supercell and
assoicated tornado threat is pretty low but cannot rule out a very
brief spin-up with a meso-vortice. Environment is much more
favorable for damaging wind and transition to a heavy rain threat
later in the evening. Heavy rain threat may end up further south
than previous forecast, with southern IN getting gapped between best
dynamics north and best moisture/instability south.
Further south near Lake Cumberland, the atmosphere is much more
unstable however lacks as much shear for organization so will keep
storm mode more pulsy or multicell. Some hail may still be possible.
.SHORT TERM (Now through Saturday)...
Issued at 318 PM EDT Thu Jun 25 2015
...Severe Thunderstorms and Heavy Rainfall Expected This Evening...
Clusters of disorganized storms have developed across SW Kentucky on
remnant outflow over the past couple hours. These storms will work
NE about 30 knots over the next few hours, gradually entering a more
favorable shear environment for better organization. Severe
Thunderstorm Watch #360 will be in effect until 03Z. Meanwhile,
storms look to organize ahead of a digging shortwave trough and
associated surface low along the NW edge of Severe Thunderstorm
Watch #359 and push east into our CWA after 4 PM EDT.
At the moment, vertical shear profiles indicate veered but pretty
weak flow through the lowest levels so still not impressed with the
initial supercell threat. However, as we move into the evening hours
flow should improve across our northern CWA, increasing the threat
for a few supercells, mainly closer to the warm front over central
IN. Best tornado threats were updated on latest SPC outlook and like
the call mentioning mainly our northern third of the CWA. Can't
completely rule out an isolated tornado threat across the rest of
the CWA given any local boundaries (like the one evident on visible
between heaviest rainfall axis last night).
Main threats will be pockets of damaging wind with main storm mode a
broken line of bowing segments and multicell clusters. Hail is also
a threat, especially with any supercells. Additionally, locally
heavy rain and excessive lightning will accompany all storms. Will
keep Flash Flood Watch as is, with most concern in areas that saw
heavy rain last night.
Storms push east across our CWA mainly between now and 10 PM EDT. A
secondary push of moderte showers and storms may then develop
overnight across southern KY ahead of another mid level disturbance.
Severe is not expected with these storms.
Upper system and its surface low will track across Indiana through
the day on Saturday with lingering showers and possibly a rumble of
thunder. Small hail may not be out of the question given the low
freezing leveles and steep low and mid level lapse rates. Coverage
will be isolated to widely scattered. Highs will be much cooler in
the low and mid 70s.
.LONG TERM (Saturday Night through Thursday)...
Issued at 245 PM EDT Fri Jun 26 2015
Broad upper trof over the eastern CONUS will dominate much of next
week. Shortwave ridging through a deep layer will give us a mostly
clear and pleasantly cool Saturday night and Sunday, with temps
between 5 and 10 degrees below climo and low dewpoints.
By Monday another upper shortwave will dig through the trof, and a
surface cold front will push into the Ohio Valley. Will ramp POPs up
Sunday night, to a high-end chance for most of the area on Monday.
Upper flow gradually flattens out over the remainder of the week,
but subtle shortwaves will continue to move through the area and
interact with a stalled and weakening front. Therefore we expect a
fairly unsettled pattern with isolated/scattered T-storm coverage
each day. Temps normal or above by night, and just below normal by
day.
&&
.AVIATION (18Z TAF Update)...
Issued at 130 PM EDT Sat Jun 26 2015
VFR will prevail the rest of this early and mid afternoon with light
and variable winds and Sct cu development.
As we move into the early evening, scattered to numerous strong
thunderstorms are expected to organize to our west ahead of an
approaching strong upper disturbance and its associated shortwave.
These thunderstorms are expected to impact all TAF sites with
anticipated timing/impacts below:
SDF: Best timing looks to be between 5 and 9 PM EDT for strongest
storms, however T-storm threat will likely linger until around
Midnight EDT. Have included mention of 3 SM visibility, with periods
of visibility below 2 miles. Strong gusty winds will also be
possible in any t-storm.
LEX: Best timing looks to be between 7 and 10 PM EDT for strongest
storms, however T-storm threat will likely linger until the pre-dawn
hours. Same impacts as SDF.
BWG: Expect storm coverage to be a little more scattered down south
with VCTS as early as 3 PM CDT and best coverage between 6 PM and
Midnight. Same impacts as SDF/LEX.
Post storm winds will be variable through the pre-dawn hours before
a cold frontal passage toward dawn. Some MVFR ceilings will likely
hang around in the post storm environment as well.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 2 AM EDT /1 AM CDT/ Saturday FOR
KYZ023>043-045>049-053>057-063>067-077-078.
IN...FLASH FLOOD WATCH until 2 AM EDT /1 AM CDT/ Saturday FOR
INZ076>079-083-084-089>092.
&&
Update.........BJS
Short Term.....BJS
Long Term......RAS
Aviation.......BJSHazardous weather outlook, Jun 26, 2:14 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 214 PM EDT FRI JUN 26 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-077- 078-271815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-ADAIR KY-RUSSELL KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...COLUMBIA...JAMESTOWN 214 PM EDT FRI JUN 26 2015 /114 PM CDT FRI JUN 26 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...NOW THROUGH TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP THROUGH THE EVENING OVER THE AREA AS AN UPPER LEVEL SYSTEM MOVES IN FROM THE NORTHWEST. AN ASSOCIATED SURFACE LOW OVER THE CENTRAL OHIO VALLEY WILL INTENSIFY TODAY AND DRAG A COLD FRONT SOUTHEAST ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...STRONG THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL THAT COULD CAUSE FLOODING...IN ADDITION TO STRONG WINDS AND HAIL. WHILE NOT A WIDESPREAD THREAT...A FEW OF THE STORMS COULD PRODUCE A TORNADO AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ061-062-070>076-081-082-271815- BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...BURKESVILLE...ALBANY 114 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND EVENING OVER THE AREA AS AN UPPER LEVEL SYSTEM MOVES IN FROM THE NORTHWEST. AN ASSOCIATED SURFACE LOW OVER THE CENTRAL OHIO VALLEY WILL INTENSIFY TODAY AND DRAG A COLD FRONT SOUTHEAST ACROSS THE REGION TONIGHT. AHEAD OF THE FRONT...STRONG THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL THAT COULD CAUSE FLOODING...IN ADDITION TO STRONG WINDS AND HAIL. WHILE NOT A WIDESPREAD THREAT...A FEW OF THE STORMS COULD PRODUCE A TORNADO AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/RAS
In the hours before
Special weather statement, Jun 26, 5:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM CDT FRI JUN 26 2015
KYZ066-067-077-078-081-082-262150-
ADAIR KY-CASEY KY-CLINTON KY-CUMBERLAND KY-LINCOLN KY-RUSSELL KY-
422 PM CDT FRI JUN 26 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF SCIENCE HILL TO 8 MILES NORTHEAST OF BURKESVILLE...AND MOVING
NORTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JAMESTOWN...
COLUMBIA...
BURKESVILLE...
CHANCE AND INROAD...
FLATWOOD AND FAIRPLAY...
GADBERRY AND BRYAN...
OLGA AND CROCUS...
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 49 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3687 8535 3709 8548 3721 8516 3740 8448
3737 8448 3734 8452 3734 8457 3712 8490
3705 8490 3699 8483 3695 8490 3696 8494
3692 8495 3686 8506 3683 8506 3679 8502
3678 8540
TIME...MOT...LOC 2122Z 231DEG 14KT 3711 8483 3688 8527
AMSLocal storm report, Jun 26, 5:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND GST 3 S LOUISVILLE 38.18N 85.74W
06/26/2015 M58 MPH JEFFERSON KY ASOS
&&
TTSpecial weather statement, Jun 26, 5:43 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 PM EDT FRI JUN 26 2015
INZ084-090-091-KYZ025-028>030-262215-
BULLITT KY-CRAWFORD IN-FLOYD IN-HARDIN KY-HARRISON IN-JEFFERSON
KY-MEADE KY-
543 PM EDT FRI JUN 26 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS OVER HARRISON AND MEADE COUNTIES. THE STRONGEST
STORM WAS 9 MILES NORTHEAST OF BRANDENBURG...AND MOVING EAST AT 30
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VALLEY STATION...
PLEASURE RIDGE PARK...
BRANDENBURG...
CORYDON...
ELIZABETH AND MACEDONIA...
SUGAR GROVE AND FISHTOWN...
BARRALLTON...
BROOKS AND FOX CHASE...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3839 8589 3819 8586 3803 8567 3794 8596
3800 8621 3833 8632
TIME...MOT...LOC 2143Z 265DEG 27KT 3809 8602
RASSpecial weather statement, Jun 26, 5:49 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT FRI JUN 26 2015
KYZ030-031-262220-
JEFFERSON KY-OLDHAM KY-
549 PM EDT FRI JUN 26 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDDLETOWN...AND MOVING NORTHEAST AT 40 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
LYNDON...
JEFFERSONTOWN...
ANCHORAGE...
MIDDLETOWN...
PEWEE VALLEY AND ORCHARD GRASS HILLS...
FLOYDSBURG AND CRESTWOOD...
CENTERFIELD AND BUCKNER...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
12 AND 19.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
13 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3851 8535 3850 8533 3849 8532 3846 8535
3845 8534 3831 8539 3829 8541 3830 8545
3828 8546 3826 8541 3810 8546 3810 8548
3827 8566 3840 8553 3851 8546
TIME...MOT...LOC 2149Z 227DEG 33KT 3822 8549
JDGSpecial weather statement, Jun 26, 5:49 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM CDT FRI JUN 26 2015
KYZ077-078-081-082-262220-
ADAIR KY-CLINTON KY-CUMBERLAND KY-RUSSELL KY-
449 PM CDT FRI JUN 26 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
JAMESTOWN TO 8 MILES SOUTHEAST OF JAMESTOWN...AND MOVING EAST AT 25
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JAMESTOWN...
ALBANY...
MONTPELIER...
ROSE CROSSROADS...
ESTO AND RUSSELL COUNTY AIRPORT...
MIDDLETOWN AND RUSSELL SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3662 8532 3704 8540 3711 8497 3710 8496
3711 8490 3705 8490 3699 8483 3695 8490
3696 8494 3692 8495 3686 8506 3683 8506
3680 8501 3676 8500 3670 8502 3661 8498
TIME...MOT...LOC 2150Z 260DEG 20KT 3697 8519 3688 8498
AMSLocal storm report, Jun 26, 5:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT FRI JUN 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG OLMSTEAD 36.75N 87.01W
06/26/2015 LOGAN KY 911 CALL CENTER
TREES DOWN ALONG HIGHWAY 775
&&
BRGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:10 PM EDT | Special Weather Statement | LMK | Breckinridge | 45 min |
| Jun 25, 9:19 PM EDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 25, 9:26 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 29 min |
| Jun 25, 9:38 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Jun 25, 11:29 PM EDT | Special Weather Statement | LMK | Jefferson | 91 min |
| Jun 26, 12:39 AM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 3 hr |
| Jun 26, 12:50 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jun 26, 12:54 AM EDT | Flash Flood Watch | LMK | Adair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 32 more | 25 hr |
| Jun 26, 1:02 AM EDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Jefferson, Meade, Spencer | 3 hr |
| Jun 26, 1:28 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 32 min |
| Jun 26, 1:43 AM EDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Meade, Nelson, Spencer, Washington | 2 hr |
| Jun 26, 1:53 AM EDT | Special Weather Statement | LMK | Hardin, Larue | 27 min |
| Jun 26, 2:06 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 29 min |
| Jun 26, 2:35 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Larue, Marion, Taylor | 30 min |
| Jun 26, 2:57 AM EDT | Flash Flood Warning | LMK | Garrard, Jessamine, Madison | 2 hr |
| Jun 26, 3:06 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 29 min |
| Jun 26, 4:26 AM EDT | Special Weather Statement | LMK | Barren, Metcalfe | 29 min |
| Jun 26, 5:02 AM EDT | Special Weather Statement | LMK | Russell | 43 min |
| Jun 26, 1:41 PM EDT | Special Weather Statement | LMK | Simpson | 29 min |
| Jun 26, 2:18 PM EDT | Special Weather Statement | LMK | Warren | 32 min |
| Jun 26, 2:43 PM EDT | Special Weather Statement | LMK | Butler | 47 min |
| Jun 26, 3:01 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 29 min |
| Jun 26, 3:04 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 31 min |
| Jun 26, 3:13 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 32 min |
| Jun 26, 3:30 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 30 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | LMK | Warren | 28 min |
| Jun 26, 3:41 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 29 min |
| Jun 26, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 29 min |
| Jun 26, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Hart | 31 min |
| Jun 26, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 31 min |
| Jun 26, 4:01 PM EDT | Tornado Warning | LMK | Barren, Hart, Metcalfe | 29 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | LMK | Warren | 29 min |
| Jun 26, 4:09 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Ohio | 31 min |
| Jun 26, 4:11 PM EDT | Areal Flood Advisory | LMK | Barren, Edmonson, Logan, Warren | 3 hr |
| Jun 26, 4:12 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Warren | 28 min |
| Jun 26, 4:30 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 30 min |
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 29 min |
| Jun 26, 4:33 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 47 min |
| Jun 26, 4:36 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 29 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 23 min |
| Jun 26, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 28 min |
| Jun 26, 4:48 PM EDT | Special Weather Statement | LMK | Logan | 32 min |
| Jun 26, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Cumberland, Metcalfe | 42 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | LMK | Meade | 32 min |
| Jun 26, 5:01 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 29 min |
| Jun 26, 5:06 PM EDT | Special Weather Statement | LMK | Green | 29 min |
| Jun 26, 5:12 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 38 min |
| Jun 26, 5:15 PM EDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jun 26, 5:21 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 3 hr |
| Jun 26, 5:22 PM EDT | Special Weather Statement | LMK | Adair, Cumberland, Russell | 28 min |
| Jun 26, 5:22 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Jun 26, 5:35 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 30 min |
| Jun 26, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Jun 26, 5:41 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 26, 5:41 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 29 min |
| Jun 26, 5:49 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 31 min |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 30 min |
| Jun 26, 6:05 PM EDT | Areal Flood Advisory | LMK | Russell | 3 hr |
| Jun 26, 6:05 PM EDT | Special Weather Statement | LMK | Simpson | 30 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 29 min |
| Jun 26, 6:09 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby | 13 min |
| Jun 26, 6:15 PM EDT | Special Weather Statement | LMK | Oldham, Trimble | 30 min |
| Jun 26, 6:20 PM EDT | Flash Flood Warning | LMK | Henry, Oldham | 3 hr |
| Jun 26, 6:26 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 29 min |
| Jun 26, 6:35 PM EDT | Special Weather Statement | LMK | Allen, Simpson | 30 min |
| Jun 26, 6:39 PM EDT | Special Weather Statement | LMK | Franklin | 31 min |
| Jun 26, 7:04 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 26, 7:18 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas | 32 min |
| Jun 26, 7:30 PM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| Jun 26, 7:46 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 19 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | LMK | Orange | 30 min |
| Jun 25, 11:04 PM EDT | Special Weather Statement | LMK | Floyd | 31 min |
| Jun 25, 11:58 PM EDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jun 26, 12:09 AM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 36 min |
| Jun 26, 12:23 AM EDT | Flash Flood Warning | LMK | Crawford, Harrison, Orange, Washington | 3 hr |
| Jun 26, 3:51 PM EDT | Special Weather Statement | LMK | Dubois | 29 min |
| Jun 26, 4:15 PM EDT | Special Weather Statement | LMK | Crawford, Orange, Washington | 30 min |
| Jun 26, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 29 min |
| Jun 26, 5:00 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 30 min |
| Jun 26, 5:43 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 32 min |
Nearby
Flash Flood Warnings in Indiana, 2015Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.